JOURNAL BROWSE
Search
Advanced SearchSearch Tips
PRECISE LARGE DEVIATIONS FOR AGGREGATE LOSS PROCESS IN A MULTI-RISK MODEL
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
PRECISE LARGE DEVIATIONS FOR AGGREGATE LOSS PROCESS IN A MULTI-RISK MODEL
Tang, Fengqin; Bai, Jianming;
  PDF(new window)
 Abstract
In this paper, we consider a multi-risk model based on the policy entrance process with n independent policies. For each policy, the entrance process of the customer is a non-homogeneous Poisson process, and the claim process is a renewal process. The loss process of the single-risk model is a random sum of stochastic processes, and the actual individual claim sizes are described as extended upper negatively dependent (EUND) structure with heavy tails. We derive precise large deviations for the loss process of the multi-risk model after giving the precise large deviations of the single-risk model. Our results extend and improve the existing results in significant ways.
 Keywords
precise large deviations;EUND;heavy-tailed distribution;loss process;
 Language
English
 Cited by
 References
1.
N. H. Bingham, C. M. Goldie, and J. L. Teugels, Regular Variation, Cambridge University Press, Cambridge, 1987.

2.
Y. Chen, K. C. Yuen, and K.W. Ng, Precise large deviations of random sums in presence of negative dependence and consistent variation, Methodol. Comput. Appl. Probab. 13 (2011), no. 4, 821-833. crossref(new window)

3.
Y. Chen and W. P. Zhang, Large deviations for random sums of negatively dependent random variables with consistently varying tails, Statist. Probab. Lett. 77 (2007), no. 5, 530-538. crossref(new window)

4.
N. Ebrahimi and M. Ghosh, Multivariate negative dependence, Commun. Stat. Theor. M. 10 (1981), no. 4, 307-337. crossref(new window)

5.
P. Embrechts, C. Kluppelberg, and T. Mikosch, Modelling Extremal Events, Springer, Berlin, 1997.

6.
C. Kluppelberg and T. Mikosch, Large deviations of heavy-tailed random sums with applications in insurance and finance, J. Appl. Probab. 34 (1997), no. 2, 293-308. crossref(new window)

7.
Z. H. Li and X. B. Kong, A new risk model based on policy entrance process and its weak convergence properties, Appl. Stoch. Models Bus. Ind. 23 (2007), no. 3, 235-246. crossref(new window)

8.
L. Liu, Precise large deviations for dependent random variables with heavy tails, Statist. Probab. Lett. 79 (2009), no. 9, 1290-1298. crossref(new window)

9.
T. Mikosch and A. V. Nagaev, Large deviations of heavy-tailed sums with applications in insurance, Extremes 1 (1998), no. 1, 81-110. crossref(new window)

10.
K. W. Ng, Q. Tang, J. A. Yan, and H. Yang, Precise large deviations for the prospective-loss process, J. Appl. Probab. 40 (2003), no. 2, 391-400. crossref(new window)

11.
K. W. Ng, Q. Tang, J. A. Yan, and H. Yang, Precise large deviations for sums of random variables with consistently varying tails, J. Appl. Probab. 41 (2004), no. 1, 93-107. crossref(new window)

12.
X. Shen, Z. Lin, and Y. Zhang, Precise large deviations for the actual aggregate loss process, Stoch. Anal. Appl. 27 (2009), no. 5, 1000-1013. crossref(new window)

13.
Q. Tang, Insensitivity to negative dependence of the asymptotic behavior of precise large deviations, Electron. J. Probab. 11 (2006), no. 4, 107-120.

14.
Q. Tang, C. Su, T. Jiang, and J. Zhang, Large deviations for heavy-tailed random sums in compound renewal model, Statist. Probab. Lett. 52 (2001), no. 1, 91-100. crossref(new window)

15.
Q. Tang and G. Tsitsiashvili, Precise estimates for the ruin probability in finite horizon in a discrete-time model with heavy-tailed insurance and financial risks, Stochastic Process. Appl. 108 (2003), no. 2, 299-325. crossref(new window)

16.
Y. Wang, K. Wang, and D. Cheng, Precise large deviations for sums of negatively associated random variables with common dominatedly varying tails, Acta Math. Sin. (Engl. Ser.) 22 (2006), no. 6, 1725-1734. crossref(new window)

17.
K. Y. Wang, Y. Yang, and J. G. Lin, Precise large deviations for widely orthant dependent random variables with dominatedly varying tails, Front. Math. China. 7 (2012), no. 5, 919-932. crossref(new window)

18.
Y. Yang, K. Wang, R. Leipus, and J. Siaulys, Precise large deviations for actual aggregate loss process in a dependent compound customer-arrival-based insurance risk model, Lith. Math. J. 53 (2013), no. 4, 448-470. crossref(new window)